# SDR AALA202007209021

- Difficulty date: July 16, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 80,178 hours, 9,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 51161
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R2 DOOR EMERGENCY LIGHTS INOP (EPSU M33098).  REMOVED AND REPLACED EPSU (EMERGENCY POWER SUPPLY UNIT) M33098 PER AMM 33-51-06, OPERATIONAL CHECK GOOD.
